# SDR WIB2002F00005

- Difficulty date: May 31, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N90WA
- Make and model: Lear 31
- Aircraft serial: 028
- Engine: Garrtt TFE731*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 262501569570
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE ROLLER ATTACH BRACKETS INBOARD AND OUTBOARD ON LEFT AND RIGHT FLAPS CRACKED.
